# SDR ASAA2018090425971

- Difficulty date: August 16, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW FWD BLKHD PRESSURE DECK AT STA 663.75 HAS 2 CRACKS THAT WERE TEMP REPAIRED. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR IAW SRM 57 10 10 2R 3 THIS IS A CATEGORY B REPAIR.
